In addition to skin reactions cancer patients frequently experience hand and foot syndrome. These issues may occur indeﬁnitely during and after treatment. Hand-foot syndrome is a condition that affects the skin of the palms of hands and the soles of feet. Some chemotherapy medications or targeted therapies can cause this condition. It manifests as redness, dryness, peeling of skin, cracks in the ﬁngers or toes, and pain, This can be disabling at times, often delaying the treatments.
This product is Coming Soon!
4Skincare – supporting healthy skin for those living with cancer
A natural daily supplement supporting healthy skin during and after cancer treatment.
- Urea 20%
- Silymarin (Milk Thistle) 1%
- Ammonia Lactate 12%
- Vitamin E
- No Parabens
- Chemotherapy and radiation therapy.
- There is no specific treatment for this condition. However, there are studies suggesting the benefit of urea, ammonia lactate, and silymarin, vitamin B6 and vitamin E in preventing or limiting this unpleasant condition.
- Salicylic acid is avoided which can sometimes cause skin reactions and even systemic reactions such as nausea, vomiting, confusion, coma, respiratory failure and in rare cases death! While there are several urea creams using 40% urea, our product contains 20% urea to minimize any potential side effects.
Recommended 4 You
$45.00 — available on subscription